Covering ω ω by special Cantor sets.

Gruenhage, Gary; Levy, Ronnie

Commentationes Mathematicae Universitatis Carolinae (2004)

  • Volume: 43, Issue: 3, page 497-509
  • ISSN: 0010-2628

How to cite


Gruenhage, Gary, and Levy, Ronnie. "Covering by special Cantor sets.." Commentationes Mathematicae Universitatis Carolinae 43.3 (2004): 497-509. <>.

author = {Gruenhage, Gary, Levy, Ronnie},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {irrationals; -cone; -splitting compact set; -cone; -splitting compact set},
language = {eng},
number = {3},
pages = {497-509},
publisher = {Mathematical Institute of Charles University},
title = {Covering by special Cantor sets.},
url = {},
volume = {43},
year = {2004},

AU - Gruenhage, Gary
AU - Levy, Ronnie
TI - Covering by special Cantor sets.
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 2004
PB - Mathematical Institute of Charles University
VL - 43
IS - 3
SP - 497
EP - 509
LA - eng
KW - irrationals; -cone; -splitting compact set; -cone; -splitting compact set
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.